• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more

Has anyone had to stop liptorim or other vlcd due to fainting?


Minimins gal x
Hi Beaubride,sorry to hear that you have had problems with fainting whilst on Lipotrim.
Could you possibly have probs with low blood sugar "Hypoiglycemia" which causes your to faint when your blood sugars drop very low.
What did the pharmacist/doctor say when u told them about your fainting.
How long have you been on Lt 4 and have you just started experiencing these problems.
I had a simular experience and i was not allowed to Ss as hyopglycemic attacks can be very dangerous.

I am sorry i dont know of any other vlcd diets Lipotrim,Cd and LL are all very simular.

You could follow a very strict low GL (glycemis load) diet which is a very effective diet and completely comtrolls your blood sugars.
I myself have just started Slimming World and i am incorporating a low GL diet and i lost 15lbs in my first week.
You could still lose lots of weight b4 your wedding on other diets. Vlcd diets are not suitable for everyone.

Take care and i am sure soon there will be other more experienced vlcd peeps who can offer you some advice.

Pls remember we are here for you no matter whcih plan you are following. xxx


Staff member
Hi beaubride,

Roch had the same problem and she is now doing SW.

Sorry to hear your having a hard time of it.

You know you can not take any diuretics with this diet.:confused:

"Dizziness is a possible transient effect of any diet and should only last for a day or so.

It is most often caused by the diuretic effect that accompanies any low calorie diet.

During the first few days of the Diet, the body will give up a considerable amount of water, which reduces the amount of fluid circulating in the body.

This can be compensated for by drinking large volumes of liquid and avoiding quick changes in position or extreme exertion during the first few days of the Diet."

Page 139 Questions and Answers. The Cambridge Diet Book.

I would talk to your chemist about it and he could check your BP and advise you what to do.

Love Mini xxx


Staff member
snap Roch:D


Gone fishing
I fainted 3 times when I was on CD. Never fainted before.

Carried on doing the diet though. Whoops. Didn't think to ask whether I shouldn't:eek:
Thanks everyone,

I am glad i am not the only one, i am prone to fainting but have not botherd to go to doc about it as whenever i go i am told that i am fine (blood pressure & diabeties). :confused:

Have never fainted twice in one day though. :eek::eek:

I have only been on lipotrim a week and although the doc on the lipotrim helpline number said it was nothing to do with my diet,:confused::confused: i phoned nhs direct this afternoon and they said to stop it as my last faint was on the landing which was a bit iffy.

Thanks for the support and i will let you all know how i am doing (weigh in due tomorrow).
Best of luck for your weigh-in tomorrow!

I did! Not sure how, must be that I was eating really badly before (-:

Am hoping for another 4-5lb this week, I'll find out on Thursday!

By the way - congratulations on your first loss! So pleased, hope it continues for you <hugs>

Thank you!


Similar threads